Spiritual Ascension through the Heart

A weekend retreat

 

For those who know they wish to attend this weekend event the work has already begun.

Appropriately scheduled for Mother’s Day weekend

Breakfast and Dinner will be provided for those attending the entire weekend.  Participants will be given options for choices in providing their own lunch on Saturday.  A lite late-morning snack is suggested prior to Sunday’s sweat lodge event.

Those planning to spend Sunday with their mothers can return to Los Angeles when the lodge ends in the afternoon approximately between 2:30 and 3:00pm.  Participants have the option to return to the retreat center from the lodge Sunday afternoon and remain till the next morning.  There will be additional activities at the center Sunday evening, as well as communion and sharing in holding the space for this heart weekend.

Planned weekend activities are as follows:

 

Friday evening

Arrival time between 4:30pm and 6:45pm

Thanks and Gratitude opening ceremony led by Mila begins at 7:00 pm

Dinner will be served out doors at sun set, 7:47 pm

Friday Night Meditation led by Arvind at 8:45 pm

Sound bath led by Paul at 9:15 pm

Friday evening concludes with the sound bath ending around 10:30pm; participants can retire for the evening, or enjoy getting to know one another at the open-pit fire outside.

 

Saturday

Morning nature hike at 7:30

Breakfast served at 8:30

Qi Gong led by master Sio at 9:30

Break at 11:00

Discussion and Buddhist practice led by Mila at 11:30

Break for lunch at 1:00 pm

Exercises in expanding invitational spaces led by Warner at 2:00pm

Yoga Meditation and breathing led by Arvind at 3:00 pm

Individual / solo meditation time, 1 hour, begins at 4:00 pm

Sound bath led by Paul at 5:00 pm

Dinner break begins at 6:00 pm

Matters of the heart; Buddhist discussion led by Mila at 7:30 pm

Exercising Expression; a focus on words and their directed impact led by Warner at 8:30

Yoga Chanting led by Arvind at 9:30

Ending of Saturday events at 10:00 pm  A time to relax with others in the retreat center, or outside

 Sunday

Morning hike, 7:00 am

Qi Gong, led by Master Sio, 8:00

At 9:30 Sunday morning we collect ourselves and drive down the mountain toward Ojai to Wolf’s sacred land where the sweat lodge will be held; arrival time will be approximately 10:30 – 11:00 am; entire ceremony will last approximately 3-4 hours.   Those choosing to return to Los Angeles will drive their own cars to Wolf’s lodge. The ceremony will end at approximately 2:30 – 3:00pm

 

For those who will participate for the entire weekend there is a hard cost of $300 per person.  This cost includes lodging, two (2) meals per day provided by a 5-star chef; all food provided will be Vegan.

Additionally, there is a suggested donation of $300 - $600; it is suggested and relative to what the participant can afford.

The schedule listed is the intended flow of time and events; the order of the events may alter somewhat, but the planned events and allotted times for each of those events will not.

 

                                                                                                         

Follow Us

   

Center Highlights

  • 70 miles from Los Angeles
  • 75 miles from Ojai/Ventura
  • 1.5 hour drive

  • Peaceful mountain energy
  • 4 seasons in the year
  • Hiking, Stargazing & Skiing

  • Spiritual Growth, Health & Wellness
  • Welcomes different traditions
  • Workshops, trainings, conferences

  • Onsite accommodation for 20
  • Options for camping onsite
  • Healthy organic/vegetarian meals

 

About Moksha Spiritual Center

Plan Your Event

Contacts

For more info, please contact us at:

Copyright © 2016 Aravindu Chittumalla